# SDR 99ZZZX2367

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Part number: 69778552
- Condition: Broken
- Location: Horiz Stabilizer
- Part time: 2,261 hours
- Component: 654997025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER SPRING, P/N 65-77855-2, WAS FOUND BROKEN.
